Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the groups generated by two operators


Author: G. A. Miller
Journal: Bull. Amer. Math. Soc. 7 (1901), 424-426
DOI: https://doi.org/10.1090/S0002-9904-1901-00826-9
This work is cited by: Bull. Amer. Math. Soc., Volume 16, Number 9 (1910), 466--473
Cited work: Bull. Amer. Math. Soc., Volume 4, Number 4 (1898), 140--143
This work is cited by: Bull. Amer. Math. Soc., Volume 12, Number 6 (1906), 289--302
MathSciNet review: 1557828
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1901-00826-9